# SDR DALA2016101707398

- Difficulty date: October 16, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 55,441 hours, 22,930 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PASSENGER CABIN FLOOR AREA RIGHT SIDE BS 663 RBL 24 TO RBL 45 MLG WHEEL WELL BULKHEAD VERTICAL WEB CRACKED IN TWO PLACES.  MAINTENANCE REMOVED DAMAGE STA 663 RBL 24 TO RBL 45 VERTICAL WEB REPAIRED IAW SRM 57-10-10 REPAIR 3.
